IBUPROFEN 200 mg - 100 Ibuprofen tablets per bottle, Mfr. Std.
McKesson order number: 78835
UPC CODE: 62134833909
For the temporary relief of menstrual pain, toothache, minor aches and pains in muscles, bones and joints, fever, headache and pain due to arthritis or rheumatism.
Medicinal ingredient (each tablet contains): Ibuprofen 200 mg
Non-medicinal ingredients (descending): Pregelatinized Starch, Croscarmellose Sodium, Hypromellose, Stearic Acid, Polydextrose, Titanium Dioxide, Silicon Dioxide, Ferric Oxide, Polyethylene Glycol, Carnauba Wax.
Recommended dose: Adults and childrens 12 years and over: 1 to 2 tablets, every 4 hours, as needed. Maximum daily dose: 6 tablets, or as recommended by a doctor. Consult a doctor if pain requires continued use for more than 5 days or fever lasts more than 3 days without improvement.
Product manufactured in Canada